Two-dimensional normal matrices
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1971), pp. 55-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_3_a7,
author = {I. I. Ogievetskii and A. I. Pidgaiko},
title = {Two-dimensional normal matrices},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {55--60},
year = {1971},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_3_a7/}
}
I. I. Ogievetskii; A. I. Pidgaiko. Two-dimensional normal matrices. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1971), pp. 55-60. http://geodesic.mathdoc.fr/item/IVM_1971_3_a7/